Reorthogonalized block classical Gram-Schmidt

Alicja Smoktunowicz , J. Barlow

Abstract

n/a
Author Alicja Smoktunowicz (FMIS / DACSCM)
Alicja Smoktunowicz,,
- Department of Applied Computer Science and Computation Methods
, J. Barlow
J. Barlow,,
-
Journal seriesNumerische Mathematik, ISSN 0029-599X
Issue year2013
Vol123
No3
Pages395-423
Publication size in sheets1.4
DOIDOI:10.1007/s00211-012-0496-2
URL http://link.springer.com/article/10.1007%2Fs00211-012-0496-2
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 40.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.551 (2) - 2013=1.813 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?